Open Access
Translator Disclaimer
July 2017 Compactness of Markov and Schrödinger semi-groups: A probabilistic approach
Masayoshi Takeda, Yoshihiro Tawara, Kaneharu Tsuchida
Osaka J. Math. 54(3): 517-532 (July 2017).

Abstract

It is proved if an irreducible, strong Feller symmetric Markov process possesses a tightness property, then its semi-group is an $L^2$-compact operator. In this paper, applying this fact, we prove probabilistically the compactness of Dirichlet-Laplacians and Schrödinger operators.

Citation

Download Citation

Masayoshi Takeda. Yoshihiro Tawara. Kaneharu Tsuchida. "Compactness of Markov and Schrödinger semi-groups: A probabilistic approach." Osaka J. Math. 54 (3) 517 - 532, July 2017.

Information

Published: July 2017
First available in Project Euclid: 7 August 2017

MathSciNet: MR3685590

Subjects:
Primary: 47D08 , 60J25

Rights: Copyright © 2017 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.54 • No. 3 • July 2017
Back to Top